# SDR DALA1128819871

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Sta 693-712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 693 AND 712 RT LONG 19 BATH TUB FITTING HAS CORROSION. CORROSION FOUND OUT OF LIMITS IAW SRM 53-01.  REMOVED OLD FITTING, LOCATED, DRILLED & INSTALLED NEW FITTING PN 5913055-508 IAW SRM 51-10-5, 51-70-2 & ERA 490847-14 P-205, REQUIRED INSP COMPLETED.
